# SDR COM11787

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond
- Part number: 30005000052
- Condition: Defective
- Location: Lt Eng
- Part time: 6,464 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO FEATHER WARNING CAME ON AFTER TAKEOFF.  REPLACED THE LT TORQUE SIGNAL CONDITIONER.
